# SDR A6WA200940155

- Difficulty date: March 22, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,355 hours, 15,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PILOT BULKHEAD CROSSBEAM INBD CLIP FOUND CRACKED .500 INCH .  RT PILOT BULKHEAD CROSSBEAM INBD CLIP REPAIRED IAW REO 601R-53-11-171, REV D. SCHEME B. (K)
